# SDR SWAA2012082206884

- Difficulty date: August 21, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 8,902 hours, 5,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101331
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED LENS IAW M/M.
